# SDR UALA2010051001579

- Difficulty date: May 10, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 73,003 hours, 11,920 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: S343T00339
- Part serial: 110
- Condition: Malfunctioned
- Location: Transfer Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS FUEL IMBALANCE RT TANK LOW.   STARTED WITH 33.0 IN LT TANK AND 33.1 IN RT TANK. IN CRZ, NOTICED LT TANK AT 11.1 AND RT TANK AT 8.7 BUT FMC FUEL USED WERE ABOUT EQUAL AT 23.2 LT AND 23.4 RT. WHEN STARTING DESCENT, LT INDICATED 9.9 AND RT 7.5. CREW DISENGAGED AUTOPILOT AND NO AILERON TRIM WAS REQUIRED. DRIP TANKS ON ARRIVAL AND COMPARE READINGS TO COCKPIT GAUGES. ACP'D STICK READINGS, STICKS VERIFY INDICATED DIFF. CONFERED WITH MAINT CONTROL, REPLACED BOTH FWD-AFT TRANSFER VALVE ACTUATORS.
